# SDR SIMA20150415008

- Difficulty date: April 15, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,561 hours, 34,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14526324001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO DOOR, HOLD OPEN SUPPORT BRACKET IS CRACKED, APPROX 1/2 INCH AT THE LOWER ATTACHMENT POINT.  R & R LT CARGO DOOR HOLD OPEN SUPPORT BRACKET IAW SRM 51-40-02.
